Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 59, NWS Tallahassee, FL

June 8, 2007Wakulla County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 8, 2007, 7:40 PM EDT for Wakulla County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2007, 7:40 PM EDT (23:40 UTC)
Expired
Jun 8, 2007, 8:06 PM EDT
In force
26 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 30 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
380 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 082341
SVRTAE
FLC129-090015-
/O.NEW.KTAE.SV.W.0059.070608T2340Z-070609T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
740 PM EDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WAKULLA COUNTY IN FLORIDA...

* UNTIL 815 PM EDT

* AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  NORTHWESTERN WAKULLA COUNTY...OR ABOUT 17 MILES NORTHWEST OF
  CRAWFORDVILLE...AND MOVING SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHWESTERN WAKULLA COUNTY AT 750 PM EDT
  RURAL WESTERN WAKULLA COUNTY AT 810 PM EDT

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3031 8458 3029 8470 3009 8463 3016 8440

$$

8-JAMSKI
1 follow-up statement
000 
WWUS52 KTAE 090006
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
804 PM EDT FRI JUN 8 2007

FLC129-090014-
/O.CAN.KTAE.SV.W.0059.000000T0000Z-070609T0015Z/
WAKULLA FL-
804 PM EDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WAKULLA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. VERY HEAVY RAINFALL...WIND GUSTS TO 40 MPH AND FREQUENT 
LIGHTNING ARE STILL POSSIBLE WITH THIS STORM. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3031 8458 3029 8470 3009 8463 3016 8440

$$

8-JAMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:22 PM EDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jun 8, 3:22 PM EDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 PM EDT FRI JUN 8 2007

.SYNOPSIS...
THE REGIONAL SURFACE ANALYSIS SHOWS A HIGH PRESSURE RIDGE OVER
NORTH FL AND THE CENTRAL GULF COAST...AND A COLD FRONT APPROACHING
FROM THE NORTHWEST. SATELLITE AND RADAR IMAGERY SHOW A SEA BREEZE
FRONT NEAR THE COAST OF THE FLORIDA BIG BEND AND PANHANDLE THIS
MID AFTERNOON...WITH JUST A FEW STORMS OVER WESTERN PORTIONS OF
OUR AREA WHERE THERE IS MORE DEEP LAYER MOISTURE. THE 1000-700 MB
MEAN FLOW HAS TRANSITIONED FROM LIGHT SOUTH FLOW THIS MORNING...TO
NORTH FLOW AT 5 TO 10 KT THIS AFTERNOON. THIS FLOW IS HELPING TO
PIN THE SEA BREEZE NEAR THE COAST.

&&

.SHORT TERM...
(TONIGHT-MONDAY) THE 12 UTC NUMERICAL GUIDANCE BRINGS THE COLD
FRONT TO THE NORTHERN PART OF OUR AREA BY SATURDAY...AND STALLS
THIS SYSTEM THROUGH TUESDAY. THE MAIN DIFFERENCE BETWEEN THE
MODELS IS HOW MUCH MOISTURE WILL MAKE IT INTO OUR AREA SATURDAY.
THE GFS BRINGS QUITE A BIT OF DEEP LAYER MOISTURE WITH THIS FRONT
(WHICH CORRESPONDS TO HIGHER RAIN CHANCES) WHILE THE NAM IS MUCH
DRIER. THE UKMET IS SOMEWHERE IN BETWEEN. WE CHOSE A SOLUTION IN
THE MIDDLE. THE 1000-700 MB MEAN FLOW WILL LIKELY BE OUT OF THE
NORTH AT 5 TO 10 KT. THIS FLOW WOULD TEND TO PIN THE SEA BREEZE
CLOSER TO THE COAST...RESULTING IN A HIGHER POP FOR OUR FL ZONES
AND LOWER POP FOR OUR GA ZONES. HOWEVER...THERE COULD STILL BE
SOME RAIN ASSOCIATED WITH THE FRONT AS IT MAKES ITS WAY THROUGH
OUR GA AND AL ZONES SATURDAY...SO WE DO NOT WANT TO DISMISS THE
RAIN CHANCES THERE EITHER. WE USED A BLEND OF THE MAV AND MET
POP...WITH A LITTLE BIT MORE WEIGHT TOWARD THE MAV. SUNDAY AND
MONDAY WILL BE FAIRLY DRY WITH BELOW AVERAGE POP DUE TO STRONG
RIDGING ALOFT (WARM SINKING AIR) AND DRIER AIR IN THE LOWER
TROPOSPHERE. DAYTIME TEMPERATURES WILL BE A LITTLE ABOVE
CLIMATOLOGY THROUGH MONDAY.

.LONG TERM...
(TUESDAY-FRIDAY) THE POP WILL BE A LITTLE BELOW AVERAGE AND
TEMPERATURES NEAR AVERAGE WITH NORTHWEST FLOW ALOFT AND WEAK
RIDGING AT THE SURFACE. THE BEST RAIN CHANCES WILL BE DURING THE
AFTERNOON AND EARLY EVENING HOURS...BUT SOMETIMES UNEXPECTED MCSS
CAN DEVELOP UPSTREAM IN THIS TYPE OF PATTERN DURING THE
SUMMER...AND CAN BRING US RAIN AT ANY TIME. SUCH EVENTS ARE VERY
DIFFICULT TO FORECAST THIS FAR IN ADVANCE.

&&

.AVIATION...
LOCALLY...THE ATMOSPHERE IS SOMEWHAT SUPPRESSED SO BACKED OFF ON
THE CHANCES FOR CONVECTION THIS AFTERNOON/EVENING. WILL WATCH
DEVELOPING CONVECTION OVER MOBILES CWA AS THEY MAY APPROACH AND
IMPACT THE DHN AND PFN TERMINALS. OVERNIGHT WE EXPECT A REPEAT OF
THE PREVIOUS TWO NIGHTS WITH WIDESPREAD STRATUS DEVELOPING.
ALSO...WENT WITH TEMPOS FOR IFR VSBY AT TLH AND VLD...WITH MVFR
VSBY ELSEWHERE. BETTER CHANCE FOR CONVECTION SATURDAY AFTERNOON
BUT SHOULD BE NEAR OR BEYOND 18Z.

&&

.MARINE...
VERY LOW WINDS AND SEAS WILL CONTINUE THROUGH AT LEAST TUESDAY DUE
TO A WEAK PRESSURE GRADIENT.

&&

.FIRE WEATHER...
THE SURFACE MOISTURE WILL REMAIN HIGH ENOUGH TO PRECLUDE THE
ISSUANCE OF RED FLAG WARNINGS FOR AT LEAST THE NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  70  94  72  96  73 /  20  40  20  10  10
PANAMA CITY  75  93  75  95  75 /  20  40  20  10  10
DOTHAN       73  94  72  97  71 /  20  40  10  10   0
ALBANY       71  94  72  97  70 /  20  40  10  10  10
VALDOSTA     70  94  71  96  72 /  20  40  10  20  10
CROSS CITY   71  93  72  94  71 /  20  40  20  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&

AVIATION...BARRY
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Jun 8, 5:05 AM EDT, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 AM EDT FRI JUN 8 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-090915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
505 AM EDT FRI JUN 8 2007 /405 AM CDT FRI JUN 8 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SUFFICIENT MOISTURE AND INSTABILITY REMAIN IN PLACE ACROSS THE
AREA TODAY TO GENERATE ISOLATED TO SCATTERED THUNDERSTORMS THIS
AFTERNOON. WITH SOUTHERLY FLOW IN PLACE...THE BEST RAIN CHANCES
WILL BE OVER SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. A FEW OF
THE STORMS COULD BE STRONG THIS AFTERNOON WITH SMALL HAIL...GUSTY
WINDS...AND FREQUENT CLOUD-TO-GROUND LIGHTNING.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AT PANHANDLE AND
BIG BEND BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
AND EVENING THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

GIBBS

In the hours before

Special weather statement, Jun 8, 6:53 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
653 PM EDT FRI JUN 8 2007

GAZ121-123-082330-
CALHOUN-CLAY-
653 PM EDT FRI JUN 8 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN CALHOUN AND
EASTERN CLAY COUNTIES IN SOUTHWEST GEORGIA...

* UNTIL 730 PM EDT

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EDISON...OR 13 MILES WEST OF MORGAN. THIS
STORM WAS NEARLY STATIONARY.

SMALL HAIL AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 8, 6:57 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
657 PM EDT FRI JUN 8 2007

GAZ121>123-082330-
CALHOUN-CLAY-RANDOLPH-
657 PM EDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN...CLAY AND
RANDOLPH COUNTIES...

* UNTIL 730 PM EDT

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CUTHBERT TO
EDISON...OR ALONG A LINE EXTENDING FROM CUTHBERT TO 11 MILES WEST OF
MORGAN...MOVING SOUTHEAST AT 5 MPH.

PEOPLE IN NORTHWESTERN CALHOUN...SOUTHEASTERN CLAY AND WESTERN
RANDOLPH COUNTIES...INCLUDING THE CITY OF CUTHBERT...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AS WELL AS NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

18-WOOL
Special weather statement, Jun 8, 7:10 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
710 PM EDT FRI JUN 8 2007

FLZ016-017-026-082345-
GADSDEN-LEON-LIBERTY-
710 PM EDT FRI JUN 8 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN
GADSDEN...WESTERN LEON AND NORTHERN LIBERTY COUNTIES...

* UNTIL 745 PM EDT

AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF QUINCY...OR 21 MILES EAST
OF BLOUNTSTOWN. THE STORM WAS NEARLY STATIONARY.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

8-JAMSKI
Special weather statement, Jun 8, 7:11 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
711 PM EDT FRI JUN 8 2007

GAZ142-155-082345-
EARLY-SEMINOLE-
711 PM EDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR EARLY AND SEMINOLE
COUNTIES...

* UNTIL 745 PM EDT

AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
COLUMBIA TO 7 MILES SOUTHWEST OF DONALSONVILLE...OR ALONG A LINE
EXTENDING FROM 13 MILES SOUTH OF BLAKELY TO 7 MILES SOUTHWEST OF
DONALSONVILLE. THESE STORMS WERE NEARLY STATIONARY.

PEOPLE IN NORTHWESTERN SEMINOLE AND SOUTHWESTERN EARLY COUNTIES...
INCLUDING THE CITY OF DONALSONVILLE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AS WELL AS NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY
CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY
MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE.

18-WOOL
Special weather statement, Jun 8, 7:22 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
722 PM EDT FRI JUN 8 2007

FLZ034-082345-
DIXIE-
722 PM EDT FRI JUN 8 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE COUNTY...

* UNTIL 745 PM EDT

AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TRENTON...MOVING NORTHWEST AT 15 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

8-JAMSKI
Special weather statement, Jun 8, 7:35 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
735 PM EDT FRI JUN 8 2007

FLZ027-090000-
WAKULLA-
735 PM EDT FRI JUN 8 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN WAKULLA
COUNTY...

* UNTIL 800 PM EDT

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF CRAWFORDVILLE...MOVING
SOUTHEAST AT 5 TO 10 MPH.

DIME SIZE HAIL...AND WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

8-JAMSKI

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.